# SDR AALA202303212064

- Difficulty date: March 5, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 40,813 hours, 17,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Part number: 64356101
- Part serial: M8671
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 25,320 hours, 10,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE CEILING PANEL LIFE RAFT LOCATION BETWEEN ROW 21 TO ROW 23 AT PASSENGER CABIN. REPLACED CEILING PANEL LIFE RAFT.
